| Model Number |
1516-20-508 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Edema (1820); Pain (1994); Limited Mobility Of The Implanted Joint (2671); No Code Available (3191)
| Date of Event |
12/17/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Patient communication received.It was reported that patient had a total knee on (b)(6) 2018, had a revision on (b)(6) 2018 due to wobbling, swelling and pain.Doi: (b)(6) 2018; dor: (b)(6) 2018 (unknown side).
Additional Manufacturer Narrative
Product complaint # : (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.